Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 51, NWS Atlanta, GA

May 25, 2018Johnson County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2018, 6:22 PM EDT for Johnson County, Washington County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2018, 6:22 PM EDT (22:22 UTC)
Expired
May 25, 2018, 7:00 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:25 PM EDTHAIL 0.7Wrightsville, GADIME SIZED HAIL WAS REPORTED IN WRIGHTSVILLE AT FIRE DISPATCH.
May 25, 6:30 PM EDTTSTM WND DMG2 Wnw Wrightsville, GATWO TREES WERE BLOWN DOWN ONTO POWER LINES ON HWY 57 TWO MILES WEST OF WRIGHTSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS52 KFFC 252222
SVRFFC
GAC167-303-252300-
/O.NEW.KFFC.SV.W.0051.180525T2222Z-180525T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
622 PM EDT FRI MAY 25 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Washington County in east central Georgia...
  North central Johnson County in east central Georgia...

* Until 700 PM EDT.

* At 621 PM EDT, a severe thunderstorm was located over Wrightsville,
  moving north at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wrightsville, Harrison, Riddleville, Spann, Donovan, New Home and
  Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3265 8261 3267 8279 3269 8279 3269 8280
      3289 8284 3293 8267 3287 8255
TIME...MOT...LOC 2221Z 186DEG 9KT 3273 8273 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:49 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 25, 3:49 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
349 PM EDT Fri May 25 2018

.SHORT TERM /Tonight through Saturday Night/...

With Subtropical Storm Alberto off the Yucatan Peninsula and high
pressure off the southeast coast, this has allowed abnormally high
moisture flux to increase across the southeast.  Therefore we have
widespread showers and isolated thunderstorms continuing across east
central GA this afternoon.  This activity will continue through
early evening, eventually diminishing while it lifts north with some
precipitation (likely in the form of showers) moving into the metro.
The coverage will be limited, but a better chance for the metro to
see precipitation, especially between 20Z and 04Z. Activity should
diminish later tonight. Patchy fog is possible during the morning
hours. With the mid-level ridge trying to build in a bit across SE
GA, this will likely limit the coverage of showers/thunderstorms
tomorrow. However, looking aloft, best vorticity will be across
north GA. Therefore, we expect this area to be the axis by which we
see better coverage of showers/thunderstorms, likely later
afternoon/evening Saturday. This activity should diminish after
midnight Sunday.

The main impact with any showers/thunderstorms will be heavy rain.
Expect high rainfall rates given the high PWATs and efficient
saturation in the atmospheric column. Minor flooding could occur
quickly with these heavy downpours.

Precipitation totals through the short-term will be around a half an
inch areawide with locally higher amounts possible associated with
those heavier showers/storms.

Temperatures will be slightly below normal.

26

.LONG TERM /Sunday through Friday/...

The main concerns through the long term period will centered around
precipitation from what is now Subtropical Storm Alberto, as of the
11 AM EST update from NHC. As of the most recent forecast
package, NHC has Alberto reaching land sometime on Monday near the
AL/MS border. Models start to diverge after reaching land, but
the overall trend in the models is a generally east track towards
our area. The GFS brings Alberto through our northwest corner late
Wednesday, while ECMWF keeps Alberto further north and west of
our area completely. Regardless of the model differences and the
exact track/intensity of Subtropical Storm Alberto, heavy rain
will be a continued threat in our area through the long term
period as PWATs rise to 1.5 to 2+ inches.

For our area, Alberto will bring heavy rainfall and the potential
for flooding. Although winds should not be a major issue with
Alberto, with already wet soils it will be relatively easy for
trees to fall. Current QPF associated with Alberto is about 3-6
inches with locally higher amounts possible, especially in
northeast GA and east central GA. Flash flooding will also become
a problem as well as river flooding. With the above-normal
rainfall that most areas have seen over the past few days, soils
are already saturated and additional precip would be expected to
cause problems. Make sure to be aware of any forecast
changes/watches/warnings, as well as updates from NHC, as there is
still uncertainty within the track of Alberto. The need for any
flood-related watches will continue to be monitored.

Decided to go with a blend for precip for most of the long term as
models diverge shortly after Alberto reaches land. Regardless,
chances for showers and thunderstorms exist daily and any day
could see a strong thunderstorm. High temps through the long term
are generally in the upper 70s and 80s, with low temps in the 60s
and 70s.

Reaves

&&

.AVIATION...
18Z Update...
Widespread showers and isolated thunderstorms have developed
across our SE tier, impacting MCN and AHN through the rest of the
afternoon. Mixed bag of MVFR/VFR cigs with reduced vsbys
associated with any heavy showers. We may see this activity expand
further north and west over timing, impacting the metro TAF sites
and CSG later this afternoon/evening. Activity should diminish
after midnight with redevelopment of showers/thunderstorms by late
morning/early afternoon on Saturday. Cigs will come down to
MVFR/IFR later tonight through mid-morning, lifting by late
morning. Patchy fog is possible. Looks like skies try to clear a
bit tomorrow afternoon with better coverage of precipitation
further north late tomorrow afternoon/evening. Winds will be out
of the SE this afternoon, becoming SSE. Models show winds briefly
becoming SSW in the mid- morning, but confidence is low on this.

//ATL Confidence...18Z Update...
Medium confidence all elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  84  67  80 /  60  40  40  60
Atlanta         68  83  69  78 /  60  50  40  60
Blairsville     63  78  63  77 /  60  60  60  60
Cartersville    67  83  67  80 /  50  60  50  60
Columbus        69  85  69  80 /  50  50  40  70
Gainesville     67  81  67  78 /  60  60  50  60
Macon           68  84  68  80 /  60  50  40  70
Rome            68  84  67  82 /  50  60  50  60
Peachtree City  67  84  67  79 /  50  50  40  60
Vidalia         70  86  70  81 /  40  40  40  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Lumpkin...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pickens...
Pike...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...White...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...26
LONG TERM....Reaves
AVIATION...26
Hazardous weather outlook, May 25, 3:42 PM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
342 PM EDT Fri May 25 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
342 PM EDT Fri May 25 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to widespread showers along with isolated to scattered
thunderstorms are expected. The main hazards will be heavy rainfall
that could cause localized flooding. A Flash Flood Watch remains in
effect for central Georgia and portions of north Georgia through
Saturday morning. In addition, a few strong thunderstorms are
possible with gusty winds and frequent lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous showers and thunderstorms can be expected
across the area each day through Thursday. The primary hazard will be
heavy rainfall from Subtropical Storm Alberto that could cause
localized flooding as well as river flooding. On any given day, a
few strong thunderstorms will be possible with the main hazards
being gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time, but spotters are
encouraged to submit reports of any severe or significant weather and
flooding.

In the hours before

Special weather statement, May 25, 3:51 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
351 PM EDT FRI MAY 25 2018

GAZ090-091-252015-
Chattahoochee GA-Marion GA-
351 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE AND
SOUTHWESTERN MARION COUNTIES UNTIL 415 PM EDT...

At 351 PM EDT...a strong thunderstorm was over Zellobee, or 7 miles
west of Buena Vista. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas. Trees
           can down more easily with wet soils.

Some locations in the path of this storm include
Buena Vista, Brantley and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3222 8460 3223 8462 3223 8464 3225 8471
      3241 8470 3240 8451 3221 8455
TIME...MOT...LOC 1951Z 278DEG 1KT 3229 8464

WIND...40MPH
Special weather statement, May 25, 4:17 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT FRI MAY 25 2018

GAZ090-091-102-103-252045-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
417 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE...
NORTHEASTERN STEWART...SOUTHWESTERN MARION AND NORTHWESTERN WEBSTER
COUNTIES UNTIL 445 PM EDT...

At 416 PM EDT...a strong thunderstorm was over Zellobee, or 7 miles
southwest of Buena Vista...moving southeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas. Trees
           can down more easily with wet soils.

Some locations in the path of this storm include
Seminole, Christopher, Brooklyn, Renfroe, Draneville, Manta and
Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3235 8475 3243 8464 3220 8446 3212 8471
TIME...MOT...LOC 2016Z 316DEG 5KT 3226 8463

WIND...40MPH
Special weather statement, May 25, 4:49 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 PM EDT FRI MAY 25 2018

GAZ093-095-105-252115-
Macon GA-Dooly GA-Houston GA-
449 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...NORTHERN DOOLY
AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 515 PM EDT...

At 448 PM EDT...a strong thunderstorm was near Henderson, or 10 miles
east of Oglethorpe. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas. Trees
           can down more easily with wet soils.

This storm will remain over mainly rural areas of east central
Macon...north central Dooly and southwestern Houston Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3227 8380 3226 8393 3239 8398 3244 8389
      3243 8380
TIME...MOT...LOC 2048Z 159DEG 2KT 3231 8389

WIND...50MPH
Special weather statement, May 25, 5:29 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT FRI MAY 25 2018

GAZ105-252200-
Dooly GA-
529 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOOLY COUNTY UNTIL 600 PM
EDT...

At 528 PM EDT...a strong thunderstorm was over Lilly, or near Vienna.
This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas. Trees
           can down more easily with wet soils.

Some locations in the path of this storm include
Vienna, Byromville, Lilly, Dooling and Drayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3206 8398 3207 8399 3209 8398 3210 8399
      3222 8399 3225 8396 3226 8376 3205 8379
      3205 8398
TIME...MOT...LOC 2128Z 165DEG 0KT 3214 8389

WIND...40MPH
Special weather statement, May 25, 5:36 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT FRI MAY 25 2018

GAZ094-095-252200-
Peach GA-Houston GA-
536 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH AND HOUSTON
COUNTIES UNTIL 600 PM EDT...

At 535 PM EDT...a strong thunderstorm was near Perry...moving
northeast at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas. Trees
           can down more easily with wet soils.

Some locations in the path of this storm include
Perry, Warner Robins, Centerville, Byron, Powerville, Moss Oak,
Meadowdale, Houston Lake, Miami Valley and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3251 8388 3265 8376 3260 8361 3245 8363
      3239 8379
TIME...MOT...LOC 2135Z 221DEG 8KT 3251 8375

WIND...50MPH
Special weather statement, May 25, 5:52 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT FRI MAY 25 2018

GAZ093-095-105-252230-
Macon GA-Dooly GA-Houston GA-
552 PM EDT FRI MAY 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...NORTHEASTERN
DOOLY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 630 PM EDT...

At 552 PM EDT...a strong thunderstorm was near Henderson, or 12 miles
southwest of Perry. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas. Trees
           can down more easily with wet soil.

Some locations in the path of this storm include
Unadilla, Pinehurst, Elko, Grove Park and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3225 8393 3233 8393 3242 8385 3240 8373
      3231 8360 3229 8361 3228 8361 3215 8375
TIME...MOT...LOC 2152Z 308DEG 4KT 3229 8382

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:17 PM EDTSpecial Weather StatementFFCNewton, Rockdale43 min
May 24, 8:49 PM EDTSpecial Weather StatementFFCDeKalb, Henry41 min
May 24, 9:18 PM EDTSpecial Weather StatementFFCCherokee27 min
May 24, 9:44 PM EDTSpecial Weather StatementFFCCherokee46 min
May 25, 1:58 PM EDTSpecial Weather StatementFFCDooly32 min
May 25, 3:38 PM EDTSpecial Weather StatementFFCGlascock37 min
May 25, 3:42 PM EDTSpecial Weather StatementFFCWilkes33 min
May 25, 3:51 PM EDTSpecial Weather StatementFFCMarion24 min
May 25, 4:17 PM EDTSpecial Weather StatementFFCMarion28 min
May 25, 4:30 PM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach13 hr
May 25, 4:49 PM EDTSpecial Weather StatementFFCMacon26 min
May 25, 4:55 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon35 min
May 25, 5:29 PM EDTSpecial Weather StatementFFCDooly31 min
May 25, 5:36 PM EDTSpecial Weather StatementFFCHouston24 min
May 25, 5:52 PM EDTSpecial Weather StatementFFCDooly38 min
May 25, 6:10 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter50 min
May 25, 6:24 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens51 min
May 25, 6:42 PM EDTFlash Flood WarningFFCDooly, Houston, Macon6 hr
May 25, 7:14 PM EDTSpecial Weather StatementFFCWashington46 min
May 25, 7:44 PM EDTSpecial Weather StatementFFCWilkinson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.